Nagoya Mathematical Journal

The eigenforms of the complex Laplacian for a Hermitian submersion

Peter B. Gilkey, John V. Leahy, and Jeong Hyeong Park

Full-text: Open access


Let $\pi:Z\rightarrow Y$ be a Hermitian submersion. We study when the pull-back of an eigenform of the complex Laplacian on $Y$ is an eigenform of the complex Laplacian on $Z$.

Article information

Nagoya Math. J., Volume 156 (1999), 135-157.

First available in Project Euclid: 27 April 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58J50: Spectral problems; spectral geometry; scattering theory [See also 35Pxx]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]


Gilkey, Peter B.; Leahy, John V.; Park, Jeong Hyeong. The eigenforms of the complex Laplacian for a Hermitian submersion. Nagoya Math. J. 156 (1999), 135--157.

Export citation


  • L. Berard Bergery and J.P. Bourguignon, Laplacians and Riemannian submersions with totally geodesic fibers , Illinois J Math, 26(1982), 181–200.
  • F. Burstall, Non-linear functional analysis and harmonic maps , Ph D Thesis (Warwick).
  • P. B. Gilkey, Invariance Theory, the Heat Equation, and the Atiyah-Singer Index theorem ($2^nd$ edition), CRC Press, Boca Raton, Florida, ISBN 0-8493-7874-4(1994).
  • P. B. Gilkey, J. V. Leahy, and J. H. Park, The spectral geometry of the Hopf fibration, Journal Physics A, 29 (1996), 5645–5656.
  • ––––, Eigenvalues of the form valued Laplacian for Riemannian submersions. , Proc. AMS, 126(1998), 1845-1850.
  • ––––, Eigenforms of the spin Laplacian and projectable spinors for principal bundles. , J. Nucl. Phys. B., 514 [PM] (1998), 740–752.
  • P. B. Gilkey and J. H. Park, Riemannian submersions which preserve the eigenforms of the Laplacian, Illinois J Math, 40(1996), 194–201.
  • S. I. Goldberg and T. Ishihara, Riemannian submersions commuting with the Laplacian , J. Diff. Geo., 13(1978), 139–144.
  • S. Gudmundsson, The Bibliography of Harmonic Morphisms , (Available on the internet at /bibliography.html).
  • D. L. Johnson, Kaehler submersions and holomorphic connections, J. Diff. Geo., 15(1980), 71–79.
  • Y. Muto, Some eigenforms of the Laplace-Beltrami operators in a Riemannian submersion , J. Korean Math. Soc., 15(1978), 39–57.
  • ––––, Riemannian submersion and the Laplace-Beltrami operator, Kodai Math J., 1 (1978), 329–338.
  • J. H. Park, The Laplace-Beltrami operator and Riemannian submersion with minimal and not totally geodesic fibers, Bull. Korean Math. Soc, 27 (1990), 39–47.
  • B. Watson, Manifold maps commuting with the Laplacian, J. Diff. Geo., 8 (1973), 85–94.
  • ––––, Almost Hermitian submersions, J. Diff. Geo., 11(1976), 147–165.